Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Oct 14, 2014, 3:15 PM EDT for 4 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 3:15 PM EDT (19:15 UTC)
- Expired
- Oct 14, 2014, 4:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Evans County, GA, Liberty County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 116 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 14, 3:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
821
WUUS52 KCHS 141915
SVRCHS
GAC109-179-183-267-142015-
/O.NEW.KCHS.SV.W.0103.141014T1915Z-141014T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
315 PM EDT TUE OCT 14 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
EVANS COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 415 PM EDT
* AT 315 PM EDT...METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...7
MILES SOUTHWEST OF DONALD...MOVING NORTHEAST AT 35 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
DONALD...GLENNVILLE...MENDES...MIDWAY...MIDWAY...HAGAN...CLAXTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3219 8196 3208 8169 3203 8162 3197 8159
3196 8155 3168 8186 3171 8188 3173 8191
3175 8191 3176 8194 3179 8195 3178 8198
3182 8202 3181 8203 3183 8205
TIME...MOT...LOC 1915Z 204DEG 30KT 3178 8194
$$2 follow-up statements
808
WWUS52 KCHS 141926
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT TUE OCT 14 2014
GAC109-179-183-267-142015-
/O.CON.KCHS.SV.W.0103.000000T0000Z-141014T2015Z/
TATTNALL GA-EVANS GA-LIBERTY GA-LONG GA-
326 PM EDT TUE OCT 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR PORTIONS OF TATTNALL...EVANS...LIBERTY AND LONG COUNTIES...
AT 326 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR BEARDS CREEK...MOVING NORTHEAST AT
35 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAXTON...
DONALD...GLENNVILLE...HAGAN AND MENDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. IF THE
ROTATION STRENGTHENS...A TORNADO WARNING MAY BE ISSUED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
NWS.CHARLESTONSC@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
&&
LAT...LON 3187 8202 3219 8196 3208 8169 3197 8159
3196 8155 3171 8188 3173 8191 3175 8191
3176 8194 3179 8195 3178 8198 3182 8202
TIME...MOT...LOC 1926Z 204DEG 30KT 3186 8190
$$592
WWUS52 KCHS 141937
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT TUE OCT 14 2014
GAC109-179-183-267-142015-
/O.CON.KCHS.SV.W.0103.000000T0000Z-141014T2015Z/
TATTNALL GA-EVANS GA-LIBERTY GA-LONG GA-
337 PM EDT TUE OCT 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR PORTIONS OF TATTNALL...EVANS...LIBERTY AND LONG COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BEARDS CREEK...MOVING NORTHEAST
AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DONALD...
GLENNVILLE AND MIDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. IF THE
ROTATION STRENGTHENS...A TORNADO WARNING MAY BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
&&
LAT...LON 3215 8188 3208 8169 3198 8160 3195 8156
3184 8172 3177 8186 3183 8195 3187 8196
TIME...MOT...LOC 1937Z 213DEG 22KT 3187 8186
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:03 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 14, 2:03 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT TUE OCT 14 2014
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL WEAKEN TODAY. A STRONG COLD FRONT WILL
SWEEP THROUGH THE AREA TONIGHT INTO EARLY WEDNESDAY. HIGH PRESSURE
WILL THEN BUILD FROM THE WEST THROUGH LATE WEEK. A WEAK COLD FRONT
COULD EFFECT THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE UPPER LEVEL FLOW WILL REMAIN HIGHLY AMPLIFIED TODAY WITH A CLOSED
LOW POSITIONED OVER THE MIDDLE MISSISSIPPI VALLEY AND A STRONG
RIDGE OVER THE WESTERN ATLANTIC. AT THE SURFACE...A LARGE AREA OF
HIGH PRESSURE WILL REMAIN WELL OFF THE NEW ENGLAND COAST...WHILE A
POTENT COLD FRONT STRETCHING ACROSS EASTERN TN...WESTERN GA AND
THE CENTRAL FL PANHANDLE AS OF EARLY AFTERNOON SLOWLY SHIFTS EAST.
SCATTERED CELLULAR CONVECTION HAS DEVELOPED ACROSS PARTS OF
SOUTHEAST GA AND FAR SOUTHERN SC EARLY THIS AFTERNOON...HOWEVER CONCERN
FOR SEVERE THUNDERSTORMS WILL INCREASE LATE AFTERNOON THROUGH THIS
EVENING AS A LINEAR CONVECTIVE LINE APPROACHES IN ADVANCE OF THE
COLD FRONT WHERE THE STRONGER FORCING FOR ASCENT WILL BE FOUND.
THERE IS SOME UNCERTAINTY TO HOW MUCH THE ATMOSPHERE WILL BE ABLE
TO DESTABILIZE IN ADVANCE OF THE COLD FRONT GIVEN THE INCREASING
HIGH LEVEL DEBRIS CLOUDINESS...BUT WITH TEMPERATURES ALREADY IN
THE LOWER TO MID 80S AND DEW POINTS IN THE 70S ACROSS MUCH OF THE
AREA THIS MAY NOT A BIG ENOUGH NEGATING FACTOR.
MOST OF THE HIGHER RESOLUTION MESOSCALE MODELS...INCLUDING THE
HRRR...RUC13...AND OUR LOCALLY RUN 4KM WRF MODELS...SHOW THE
LINEAR CONVECTIVE LINE ENTERING FAR INTERIOR SOUTHEAST GEORGIA
AFTER 3 OR 4 PM...MOVING THROUGH THE SAVANNAH RIVER VALLEY EARLY
THIS EVENING...THEN INTO COASTAL SOUTH CAROLINA LATE THIS EVENING
INTO THE EARLY OVERNIGHT HOURS. HRRR MODEL SOUNDINGS SHOW CAPE
VALUES REMAINING ELEVATED ABOVE 1000 J/KG THROUGH MUCH OF THE
EVENING...WITH SOME BACKING OF THE WINDS OCCURRING NEAR THE
SURFACE RESULTING IN SOME CLOCKWISE CURVATURE IN THE HODOGRAPH.
THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS GIVEN
STRONG 30-40 KT LOW LEVEL JETTING AHEAD OF THE FRONT...AND THE
POTENTIAL FOR A FEW WEAK SHORT-LIVED TORNADOES WITHIN
BOWING/BROKEN LINE SEGMENTS GIVEN THE SHEAR PROFILES.
OVERALL...THE SEVERE THREAT IS NOT EXPECTED TO BE WIDESPREAD AND
THE CURRENT SLIGHT RISK FROM SPC SEEMS REASONABLE. IN ADDITION...THE
SEVERE THREAT SHOULD DIMINISH AS THE EVENING PROGRESSES AND STORMS
APPROACH THE SC COAST GIVEN LESSENING INSTABILITY.
HIGH TEMPERATURES TODAY SHOULD REACH IN TO THE MID AND UPPER 80S
ACROSS MUCH OF THE AREA....EXCEPT LOWER 80S ACROSS FAR INTERIOR
SOUTHEAST GEORGIA AND ALONG THE IMMEDIATE COAST. CONDITIONS WILL
ALSO BE BREEZY AT TIMES THIS AFTERNOON WITH A FEW GUSTS UPWARDS
OF AROUND 25 MPH POSSIBLE.
OVERNIGHT...THE STRONGEST CONVECTION WILL WORK ITS WAY OFFSHORE
AHEAD OF THE FRONT EARLY...BUT COULD NOT RULE OUT SOME ADDITIONAL
SHOWERS UNTIL THE ACTUAL FRONT MOVES THROUGH LATE.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY...A STRONG COLD FRONT IS EXPECTED TO SHIFT OFFSHORE BY
DAYBREAK...BUT ONGOING SHOWERS AND/OR THUNDERSTORMS ARE LIKELY
EAST OF INTERSTATE 95 AS MOISTURE LINGERS OVER THE AREA AND
ADDITIONAL FORCING OCCURS ALONG THE SOUTHERN PERIPHERY OF A
MID/UPPER LVL LOW PASSING TO OUR NORTH. ACTIVITY SHOULD QUICKLY
SHIFT EAST AND OFFSHORE BY WEDNESDAY AFTERNOON...BUT A FEW SHOWERS
COULD LINGER OVER THE TRI- COUNTY AREA WHERE FORCING FROM THE
MID/UPPER LVL LOW IS GREATEST. OVERALL HIGH TEMPS WILL BE COOLER
POST FROPA...BUT A DOWNSLOPING WIND COMPONENT SHOULD OFFSET MOST
COLD-AIR ADVECTION ASSOCIATED WITH THE LOW PASSING TO OUR NORTH.
IN GENERAL...HIGH TEMPS WILL PEAK IN THE UPPER 70S OVER MOST
LOCATIONS.
WEDNESDAY NIGHT TEMPS WILL BE NOTICEABLY COOLER THAN PREVIOUS NIGHTS
AS HIGH PRESSURE BUILDS OVER THE AREA BEHIND THE COLD FRONT SHIFTING
OVER THE WESTERN ATLANTIC. EXPECT TEMPS TO BE SOME 10-15 DEGREES
COOLER...WITH OVERNIGHT LOWS REACHING THE LOW/MID 50S AWAY FROM THE
COAST.
THURSDAY AND FRIDAY...MUCH QUIETER CONDITIONS ARE EXPECTED AS DRY
HIGH PRESSURE CONTINUES TO BUILD FROM THE WEST UNDER A ZONAL FLOW
ALOFT. TEMPS SHOULD SLOWLY MODIFY THROUGH EARLY WEEKEND WITH
SUBSTANTIAL SUNSHINE AND A DOWNSLOPING WIND COMPONENT IN PLACE. IN
GENERAL...AFTERNOON HIGHS WILL RANGE IN THE UPPER 70S ON
THURSDAY...THEN AROUND 80 ON FRIDAY. OVERNIGHT LOWS WILL RANGE IN
THE LOW/MID 50S AWAY FROM THE COAST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A QUIET PERIOD OF WEATHER IS EXPECTED THROUGH THE WEEKEND WITH DRY
HIGH PRESSURE DOMINATING THE PATTERN UNDER A ZONAL FLOW ALOFT. TEMPS
WILL SLOWLY MODIFY TO THE LOWER 80S THIS WEEKEND AND EARLY NEXT
WEEK. OVERNIGHT LOWS SHOULD ALSO SHOW A GRADUAL WARMING TREND...FROM
MID/UPPER 50S FRIDAY NIGHT TO UPPER 50S/LOWER 60S BY EARLY NEXT
WEEK. A WEAK COLD FRONT COULD EFFECT THE AREA EARLY NEXT WEEK...BUT
IMPACTS SHOULD BE MINIMAL...THUS HAVE MAINTAINED A DRY FORECAST
THROUGH MONDAY. PRECIP CHANCES SHOULD THEN INCREASE AS WE HEAD INTO
THE MIDDLE OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES FROM THE
NORTH/NORTHWEST.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A STRONG COLD FRONT WILL APPRAOCH FROM THE WEST AND MOVE ACROSS
THE TERMINALS LATE TONIGHT. AHEAD OF THE FRONT SCATTERED TO
NUMEROUS SHOWERS WILL DEVELOP...WITH A LINEAR LINE OF STRONGER
COVECTION EXPECTED TO MOVE THROUGH THIS EVENING INTO THE EARLY
OVERNIGHT HOURS AS THE FRONT NEARS. SHOWERS WILL THEN LINGER
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS UNTIL THE ACTUAL
FRONT PASSES.
AT KCHS...THE FORECAST INDICATES VFR WITH SOME SHOWERS IN THE
VICINITY INTO EARLY EVENING...WITH THE LINE OF STRONGER COVECTION
MOVING THROUGH IN THE 02-06Z TIME FRAME. THIS LINE WILL LIKELY BE
ACCOMPANYIED BY THUNDERSTORMS WITH GUSTY AND ERRATIC WINDS AND
MVFR OR LOWER CONDITIONS.
AT KSAV...THE FORECAST INDICATES VFR WITH SOME SHOWERS THROUGH
MID/LATE AFTERNOON...WITH THE LINE OF STRONGER COVECTION MOVING
THROUGH IN THE 22-02Z TIME FRAME. THIS LINE WILL LIKELY BE
ACCOMPANYIED BY THUNDERSTORMS WITH GUSTY AND ERRATIC WINDS AND
MVFR OR LOWER CONDITIONS.
EXTENDED AVIATION OUTLOOK...CHANCES OF FLIGHT RESTRICTIONS AT
EITHER TERMINAL WEDNESDAY MORNING AS A STRONG COLD FRONT SHIFTS
OFFSHORE WITH SHOWERS AND/OR THUNDERSTORMS. VFR CONDITIONS ARE
THEN EXPECTED TO PREVAIL WEDNESDAY AFTERNOON THROUGH LATE WEEK
WITH HIGH PRESSURE OVER THE AREA.
&&
.MARINE...
A STEADY ONSHORE COMPONENT FROM THE SE HAS BEEN BUILDING SEAS AT A
SLOW BUT STEADY CLIP. THE ONSHORE TRAJECTORY AND FORECAST OF
CLOSE TO 20 KT AT TIMES OFFSHORE HAVE PUSHED SEAS INTO THE MARGINAL
4-6 FT RANGE INTO ALL NEAR SHORE WATERS AND WE HAVE RAISED SMALL
CRAFT FLAGS FOR ALL COASTAL ZONES. WE INITIALIZED WITH SCA OVER
ALL COASTAL WATERS AND THEY WILL CONTINUE INTO AT LEAST LATER
TONIGHT. IN THE CHARLESTON HARBOR... NEIGHBORING WATER TEMPS DOWN
A BIT FROM ADJACENT LAND MASS TEMP EXPECTATIONS THIS AFTERNOON AND
WE CAPPED SSE FLOW AT 15-20 KT.
A BIG POTENTIAL RISK FOR MARINERS THIS EVENING INTO THE OVERNIGHT
HOURS WOULD BE STRONG LINEAR CONVECTION DRIVING OFF THE COAST
WITH RISKS FOR WIND GUSTS IN EXCESS OF 35 KT.
WEDNESDAY THROUGH SUNDAY...SMALL CRAFT ADVISORY LEVEL CONDITIONS
SHOULD BE ONGOING FOR MUCH OF THE WATERS INTO DAYBREAK WEDNESDAY
WHILE A STRONG COLD FRONT SHIFTS OVER THE WATERS. THE ENHANCED
GRADIENT ASSOCIATED WITH THE FRONT SHOULD PRODUCE WIND GUSTS AS HIGH
AS 20-25 KT WHILE VEERING FROM SOUTH TO WEST/SOUTHWEST AND SEAS
NEAR 4-6 FT IN NEARSHORE WATERS AND 6-7 FT IN OFFSHORE GEORGIA
WATERS. SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING AS THE
FRONT SHIFTS OFFSHORE AND OVER THE WESTERN ATLANTIC. LATEST TRENDS
INDICATE THAT BOTH WINDS AND SEAS WILL DECREASE/SUBSIDE TO BELOW
SMALL CRAFT ADVISORY THRESHOLDS BY LATE MORNING WEDNESDAY. THUS ALL
SCA/S WILL LIKELY END BY 18Z WEDNESDAY.
WE COULD SEE ANOTHER BRIEF PERIOD OF SURGING WINDS WEDNESDAY NIGHT
AS A MID/UPPER LVL LOW BEGINS TO SHIFT OFFSHORE LATE...BUT
CONDITIONS SHOULD REMAIN JUST BELOW ADVISORY LEVELS. WINDS/SEAS WILL
THEN SLOWLY IMPROVE MID TO LATE WEEK AS HIGH PRESSURE BUILDS OVER
THE WATERS...BUT LONG PERIOD SWELL FROM DISTANT TC GONZALO WILL
LIKELY IMPACT THE LOCAL WATERS THURSDAY INTO EARLY NEXT WEEK.
RIP CURRENTS...A SMALL LINGERING BACK SWELL ALONG WITH SOUTH AND SE
WINDS AT 15-20 MPH WILL SUPPORT A MODERATE RISK OF RIP CURRENTS AT
THE BEACHES TODAY.
&&
.CLIMATE...
OCTOBER 14 RECORD MAX TEMPS...
KCHS...88 1990 AND PREVIOUS YEARS.
KCXM...85 1975
KSAV...88 1995 AND PREVIOUS YEARS.
OCTOBER 14 RECORD HIGH MIN TEMPS...
KCHS...71 1986
KCXM...74 1997
KSAV...72 1883
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR AMZ352-354.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR AMZ350-374.
&&
NEAR TERM...JAQ
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...JAQ
MARINE...DPB
CLIMATE...Hazardous weather outlook, Oct 14, 10:53 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1053 AM EDT TUE OCT 14 2014 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 151500- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 1053 AM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL IMPACT THE AREA AS A COLD FRONT APPROACHES LATE TODAY AND THEN MOVES ACROSS THE REGION OVERNIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THE THUNDERSTORMS BECOME SEVERE PRODUCING DAMAGING WINDS AND MAYBE ISOLATED TORNADOES. THE WINDOW FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM ACROSS SOUTHEAST GEORGIA AND 7 PM AND 2 AM ACROSS SOUTHEAST SOUTH CAROLINA. PLEASE STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR FURTHER INFORMATION ON THIS SYSTEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ117-119-139-141-SCZ048>051-151500- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1053 AM EDT TUE OCT 14 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. MODERATE RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL IMPACT THE AREA AS A COLD FRONT APPROACHES LATE TODAY AND THEN MOVES ACROSS THE REGION OVERNIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THE THUNDERSTORMS BECOME SEVERE PRODUCING DAMAGING WINDS AND MAYBE ISOLATED TORNADOES. THE WINDOW FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM ACROSS SOUTHEAST GEORGIA AND 7 PM AND 2 AM ACROSS SOUTHEAST SOUTH CAROLINA. PLEASE STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR FURTHER INFORMATION ON THIS SYSTEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-151500- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1053 AM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE WINDOW FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND MIDNIGHT ACROSS THE GEORGIA WATERS AND 6 PM INTO THE OVERNIGHT HOURS ACROSS THE SOUTH CAROLINA WATERS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR FURTHER INFORMATION ON THIS SYSTEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL IMPACT THE WATERS WEDNESDAY MORNING AS A STRONG COLD FRONT SHIFTS OFFSHORE. A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADIC WATERSPOUT. HOWEVER...THE SEVERE WEATHER POTENTIAL IS LOW FOR WIDESPREAD SEVERE WEATHER GIVEN THE TIMING OF THE FRONT DURING MORNING HOURS. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 4:18 PM EDT | Special Weather Statement | CHS | Bryan, Liberty, McIntosh | 42 min |
| Oct 14, 4:57 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.